First order asymptotic expansion for a singularly perturbed, coupled parabolic- -parabolic problem

TitleFirst order asymptotic expansion for a singularly perturbed, coupled parabolic- -parabolic problem
Publication TypeJournal Article
AuthorsBarbu, Luminita, J. K. Kim, and Gheorghe Morosanu
Journal titleNonlinear Functional Analysis and Applications
Year2004
Pages99 - 116
Volume9
Issue1
LanguageEnglish
Notes

exported from refbase (http://www.bibliography.ceu.hu/show.php?record=5805), last updated on Fri, 18 Sep 2009 10:22:28 +0200

Unit: 
Department of Mathematics and its Applications
File attachment: